# SDR 20001019SH029

- Difficulty date: September 28, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N899CA
- Make and model: Beech B-99
- Aircraft serial: U104
- Engine: Pwa PT6A28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 3013340
- Part serial: 51031
- Condition: Cracked
- Location: Left Engine
- Part time: 34,511 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PROPELLER CHANGE ON LEFT ENGINE, A SERIES OF CRACKS WERE FOUND ON THE INBOARD EXHAUST FLANGE.  THE FLANGE IS A PART OF THE POWER SECTION, SO FIELD REPAIR WAS NOT POSSIBLE.  THE AFFECTED POWER SECTION WAS REPLACED WITH A SERVICEABLE POWER SECTION.  A POSSIBLE CAUSE FOR THE CRACKED FLANGE MAY HAVE BEEN THE RESULT OF OVERTORQUING THE HARDWARE ATTACHING THE EXHAUST STACKS TO THE FLANGE.  (X)
